# SDR VNAA2019040411102

- Difficulty date: April 4, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 35,379 hours, 35,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT FLOOR LEVEL EMERGENCY LIGHT WILL NOT ILLUMINATE. REMOVED AND REPLACED LIGHTED FLOOR-LEVEL EXIT SIGN OPS CHECK GOOD AT THIS TIME
